Volume 15 Number 2 (October 2009)

Table of Contents

Articles

INVARIANT RANDOM APPROXIMATION IN NONCONVEX DOMAIN PDF
R. Shrivastava, H. K. Nashine, C. L. Dewangan 69-77
NEW SUBCLASS OF UNIVALENT FUNCTIONS DEFINED BY USING GENERALIZED SALAGEAN OPERATOR PDF
S. B. Joshi, N. D. Sangle 79-89
TWO-NORM CONTINUOUS FUNCTIONALS ON L∞ PDF
Ch. Rini Indrati 91-96
PARAMETRIC EXCITATION IN A SELF-EXCITED THREE-DEGREES OF FREEDOM PROBLEM PDF
SITI FATIMAH 97-104
ROBUST DECLINE CURVE ANALYSIS PDF
Sutawanir Darwis, Budi Nurani Ruchjana, Asep Kurnia Permadi 105-111
ON MINIMUM AND MAXIMUM OF FUNCTIONS OF SMALL BAIRE CLASSES PDF
Atok Zulijanto 113-118


Journal of the Indonesian Mathematical Society ( p-ISSN:2086-8952 | e-ISSN:2460-0245) published by the Indonesian Mathematical Society (IndoMS).

Indexed by:

logo DOAJLogo SintaThe Indonesian Publication Index-Portal Garuda Google Scholar logo zbMath Logo AMSLogo CrossrefLogo Thomson Reuters

Visitor Number : web statistics View My Stats


Creative Commons License
Journal of the Indonesian Mathematical Society by http://jims-a.org/index.php/jimsa is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.

p-ISSN:2086-8952e-ISSN:2460-0245